RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 56, Number 6  


Formal matrix rings and their isomorphisms
A. N. Abyzov, D. T. Tapkin
1199
Analysis of stability and stabilization of nonlinear systems via decomposition
A. Yu. Aleksandrov, A. P. Zhabko, A. A. Kosov
1215
On one homogeneous problem for the heat equation in an infinite angular domain
M. M. Amangalieva, M. T. Dzhenaliev, M. T. Kosmakova, M. I. Ramazanov
1234
On parametrization of the submanifold of matrices with a fixed structure of Jordan blocks
A. A. Bondar'
1249
Recognition by spectrum for simple classical groups in characteristic $2$
A. V. Vasil'ev, M. A. Grechkoseeva
1264
Finite groups with submodular Sylow subgroups
V. A. Vasilyev
1277
Solvability conditions of the Cauchy problem for pseudohyperbolic equations
G. V. Demidenko
1289
Composition operators in weighted Sobolev spaces on the Carnot group
N. A. Evseev
1304
On permeable potential boundary conditions for the Laplace–Beltrami operator
T. Sh. Kal'menov, D. Suragan
1326
On one problem in formation theory
S. F. Kamornikov
1332
Generalization of one construction by Solovay
V. G. Kanovei, V. A. Lyubetsky
1341
Graph surfaces over three-dimensional Lie groups with sub-Riemannian structure
M. B. Karmanova
1351
A geometric flow in the space of $G_2$-structures on the cone over $S^3\times S^3$
Kh. Zh. Kozhasov
1366
On the pronormality of subgroups of odd index in finite simple groups
A. S. Kondrat'ev, N. V. Maslova, D. O. Revin
1375
$2$-Frobenius groups isospectral to the simple group $U_3(3)$
V. D. Mazurov
1384
Modulus inequalities for mappings with weighted bounded $(p,q)$-distortion
M. V. Tryamkin
1391
A class of almost $c$-simple rings
A. N. Khisamiev
1416
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019